# SDR SWAA980407

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- System (JASC): 3233 · Landing Gear Actuator
- Part: Drain Plug
- Condition: Leaking
- Location: Lt Mlg Act
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTER INTO OAK DUE TO A  ENG LOW PRESSURE LIGHT ILLUMINATED.  A-SYSTEM WAS DECREASING RAPIDLY.  LDG GEAR SELECTOR MOVED TO OFF.  A-SYS QUANTITY STABILIZED JUST UNDER 1/4 TANK.  INSPECTED AND FOUND  LEFT MLG ACTUATOR DRAIN PLUG NOT SAFETIED.  RETORQUED AND RESAFETIED DRAIN PLUG.  REMOVED AND REPLACED A-SYS CASE DRAIN FILTERS.  LEAKS CHECK GOOD PER BOEING MM.  REPOSITIONED SENSOR AT LEFT A/C DUCT, OPS CHECKS OK PER BOEING MM.
